# SDR AALA20091024TUL01

- Difficulty date: October 24, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 54,250 hours, 18,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FLOORBEAM.  REPAIRED IAW SRM 51-10-02-0G.
